MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE+, SZ 4, 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: lgc tibial fit tray cem sz 4f / 4t (cat# 02-012-45-4040 / serial# (b)(4)), logic cr femoral cem, left, sz 4 (cat# 02-010-03-0240 / serial# (b)(4)), three peg patella 38mm (cat# 200-02-38 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 2-3 yrs.Postop the initial ltka for this (b)(6) y/o male patient, the poly wore through.The surgeon thinks it was based on the positioning of the components and the poly.Patient was last known to be in stable condition following the event.The device will not be retuned due to hospital policy does not allow.
 
Additional Manufacturer Narrative
(h3) the evaluation noted that revision reported was likely the result of a combination of the posterior tibial slope and the slope + tibial insert which allowed for excessive posterior contact between the femoral component and the tibial insert, especially medially, and led to wear in the polyethylene.Additionally, a contributing factor to the wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the devices were not available for evaluation.The most probable root cause associated with the reported event of "prosthesis wear" is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of a combination of the posterior tibial slope and the slope + tibial insert which allowed for excessive posterior contact between the femoral component and the tibial insert, especially medially, and led to wear in the polyethylene.Additionally, a contributing factor to the wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the devices were not available for if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12104454
Report Number1038671-2021-00323
Device Sequence Number14633401
Product Code JWH
UDI-Device Identifier10885862174505
UDI-Public10885862174505
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2020
Device Model NumberLOGIC CR TIB INSERT SLOPE+, SZ 4, 13MM
Device Catalogue Number02-012-48-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer09/28/2021
12/18/2024
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date10/26/2021
12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight57 KG